# SDR IXXA0200035S

- Difficulty date: March 16, 2002
- Submitted: June 12, 2002
- Operation: Air carrier
- Aircraft: N799AL
- Make and model: Doug DC-8-62
- Aircraft serial: 45922
- Aircraft time: 70,276 hours, 22,304 cycles
- System (JASC): 5240 · Service Doors
- Part: Door Frame
- Condition: Corroded
- Location: Aft Service
- Part time: 70,276 hours, 22,304 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, CORROSION AND CRACKS WERE DETECTED ALONG THE LOWER EDGE OF THE FUSELAGE AFT SERVICE DOOR AND DOOR FRAME BETWEEN LONGERONS 16 AND 17 AT AXXPRXIMATE FS1500.  REPAIR ACCOMPLISHED REMOVAL OF DAMAGED AREA, FABRICATION AND INSTALLATION OF REPAIR DOUBLERS IN ACCORDANCE WITH DOUGLAS STRUCTURAL MAINTENANCE MANUAL AND ENGINEERING DIRECTIVE EDP82-2.
